ATI RN PHARMACOLOGY PROCTORED EXAM (BOTH VERSIONS) ATI RN PHARMACOLOGY PROCTORED EXAM (BOTH VERSIONS) 70 QUESTIONS EACH WORD FOR WORD QUESTIONS AND ANSWERS
ATI RN PHARMACOLOGY PROCTORED EXAM (BOTH VERSIONS) ATI RN PHARMACOLOGY PROCTORED EXAM (BOTH VERSIONS) 70 QUESTIONS EACH WORD FOR WORD QUESTIONS AND ANSWERS

ATI RN PHARMACOLOGY PROCTORED EXAM (BOTH VERSIONS)

ATI RN PHARMACOLOGY PROCTORED EXAM (BOTH VERSIONS) 70 QUESTIONS EACH WORD FOR WORD QUESTIONS AND ANSWERS

ATI Proctored Pharmacology 2019

1.) A nurse is assessing a client who is receiving intravenous therapy. The nurse should identify

which of the following findings as a manifestation of fluid volume excess?

1. Decreased bowel sounds

2. Distended neck veins

3. Bilateral muscle weakness

4. Thread pulse

2.) A nurse is caring for a client who has hyponatremia and is receiving an infusion of a

prescribed hypertonic solution. Which of the following findings should indicate to the nurse that

the treatment is effective?

a. Absent Chvostek’s sign

b. Improved cognition

c. Decreased vomiting

d. Cardiac arrhythmias absent

3.) A nurse is teaching a client who has a new prescription for a nitroglycerin

transdermal patch. Which of the following instructions should the nurse include?

1. “Discontinue the patch if you experience a headache.”

2. “Apply a new patch if you have chest pain.”

3. “Cover the patch with dry gauze when taking a shower.”

4. “Remove the patch prior to going to bed.”

4.) A nurse is reviewing the laboratory results of a client who has a prescription for

sodium polystyrene sulfonate (Kayexalate) every 6 hr. which of the following should the

nurse report to the provider?

5. Creatinine 0.72 mg/dL

6. Sodium 138 mEq/L

7. Magnesium 2 mEq/L

8. Potassium 5.2 mEq/L

5.) A nurse is caring for a client who has tuberculosis and is taking isoniazid and rifampin.

Which of the following outcomes indicates that the client is adhering to the medication regimen?

a. The client has a negative sputum culture

b. The client tests negative for HIV

c. The client has a positive purified protein derivative test

d. The client’s liver function test results are within the expected reference range

6.) A nurse is caring for a client who develops an anaphylactic reaction to IV administration.

After assessing the client’s respiratory status and stopping the medication infusion. Which of the

following actions should the nurse take next?

9. Replace the infusion with 0.9% sodium chloride

10. Give diphenhydramine IM

11. Elevate the client’s legs and feet

12. Administer epinephrine IM

 1 / 3

7.) A nurse is caring for a client who is taking sertraline and reports a desire to begin

taking supplements. Which of the following supplements should the nurse advise the

client to avoid?

a. St. John’s Wort

b. Ginger root

c. Black cohosh

d. Coenzyme Q10

8.) A nurse is caring for a client who has heart failure and a new prescription for

lisinopril. For which of the following adverse effects should the nurse monitor when

administering lisinopril?

a. Bradycardia

b. Hypokalemia

c. Tinnitus

d. Hypotension

9.) A nurse is assessing a client who is receiving heparin continuous IV. The client has

an PPT of 90 seconds. They should monitor the client for which of the following changes

in their vital signs?

1. Decreased temperature

2. Increased pulse rate

3. Decreased respiratory rate

4. Increased blood pressure

10.) A nurse is preparing to administer medication to a client and discovers a medication error.

The nurse should recognize that which of the following staff members is responsible for

completing an incident report?

1. The quality improvement committee

2. The nurse who identifies the error

3. The nurse who caused the error

4. The charge nurse

11.) A nurse is planning care for a client who is receiving morphine via continuous epidural

infusion. The nurse should monitor the client for which of the following?

a. Pruritus

b. Cough

c. Tachypnea

d. Gastric bleeding

12.) A nurse is preparing to administer digoxin orally to a client. Identify the sequence of steps

the nurse should take. (Move the steps into the box on the right, placing them in the order of

performance. Use all the steps.)

a. Obtain the client’s apical heart rate

b. Remove the medication from the dispensing system

c. Compare the client’s wristband to the medication administration record

 2 / 3

d. Open the medication package

e. Document administration of the medication

13.) A nurse is reviewing the medical record of an adult client who has a fever and a prescription

for acetaminophen. Which of the following findings should the nurse identify as a

contraindication for receiving this medication?

1. Alcohol use disorder

2. Chronic kidney disease

3. Hepatitis B vaccine within the last week

4. Diabetes mellitus

14.) A home health nurse is visiting a client who has heart failure and a prescription for

furosemide. The nurse identifies that the client has gained 2.5 kg (5 lb.) since the last visit 2 days

ago. Which of the following actions should the nurse take first?

a. Encourage the client to dangle the legs while sitting in a chair

b. Teach the client about foods low in sodium

c. Determine medication adherence by the client

d. Notify the provider of the client’s weight gain

15.) A nurse is preparing to administer the initial dose of penicillin G IM to a client. The nurse

should monitor for which of the following as an indication of an allergic reaction following the

injection?

a. Urticaria

b. Bradycardia

c. Pallor

d. Dyspepsia

16.) A nurse is teaching a client who has angina and a new prescription for sublingual

nitroglycerin tablets. Which of the following instructions should the nurse include in the

teaching?

a. “Discard any tablets you do not use every 6 months.”

b. “Take one tablet each morning 30 minutes prior to eating.”

c. “Keep the tablets at room temperature in their original glass bottle.”

d. “Place the tablet between your cheek and gum to dissolve.”

17.) A nurse is providing teaching to a client who has a new prescription for theophylline, a

sustained-released capsule. Which of the following statements by the client indicates an

understanding of the teaching?

1. “I can take my medication in the morning with my coffee.”

2. “I may sprinkle the medication in applesauce.”

3. “I should limit my fluid intake while on this medication.”

4. “I will need to have blood levels drawn.”

18.) A nurse is mixing regular insulin and NPH insulin in the same syringe prior to administering

it to client who has diabetes mellitus following actions should the nurse take first?

1. Withdraw the regular insulin from the viral

Powered by qwivy (www.qwivy.org)

 3 / 3

No comments found.
Login to post a comment
This item has not received any review yet.
Login to review this item
No Questions / Answers added yet.
Version latest
Category ATI
Included files pdf
Authors expert
Pages 20
Language English
Comments 0
Sales 14
Recently viewed items

We use cookies to understand how you use our website and to improve your experience. This includes personalizing content and advertising. To learn more, please click Here. By continuing to use our website, you accept our use of cookies, Privacy policy and terms & conditions.

Processing